# SDR FDEA201004081109

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - RT STA 1701 LONGERON 12 RT, FRAME FOUND DENT.  FRAME REPAIRED IAW SRM 53-00-07 FIG 201 REPAIR 2, REVISION 43. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
